# SDR SWAA2022031438224

- Difficulty date: August 7, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 61,828 hours, 36,520 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP TRACK # 6 MID FAIRING 642BB CRACKS AT INT. AFT FWD OF O/B DRAIN HOLE MKD DOT 60-080 / CLEANED & REPAIRED SMALL 1/2' DAMAGE ON R/W FLAP TRACK FAIRING 642BB INT SURFACE AFT FWD OF O/B DRAIN HOLE AS PER B737-700 SRM 51-70-0G2 R-3 REPAIR #3 MATERIALS USED PO#1150387 & PO#1615845 NO CORE DAMAGE NO WATER FOUND
